Welcome to our little spot!! I too am glad that you came off the sidelines and posted!!
The dose of Doxy that you were taking has been proven not to be enough to kill the Lyme bacteria, you should have been on 400 - 600 mgs a day honestly. Also, 4 weeks isn't long enough - you should have been on that dose for 6 - 8 weeks or as long as you had symptoms. If symptoms persist for long, then as Achieveinggrace pointed out, it could be from a co-infection.
Another thing is that you were put on prednisone - a steroid. Steroids are bad things when a person has Lyme disease, as it lowers an already compromised immune system, allowing the bacteria to spread further and get deeper into muscles, joints and the brain. Unless you were having a life-threatening reaction to the Doxy, you should have never been given steroids.
The symptoms that you are describing are definitely in accordance to having a Lyme infection. That exhaustion is something else, isn't it? I still have some trouble with that myself.
A follow up with your GP probably won't do you much good, unless they are familiar with these complex infections. If your Lyme Literate doctor isn't an ID doctor, then I would suggest that you go to them. An ID doc will see 4 - 6 weeks of Doxy as "enough" treatment, even though science proves otherwise. Your doc should look at your symptoms and restart you on abx again, as you are showing signs of a continuing infection.
BTW- you're post wasn't that long!! You should see some of my posts!!!
Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"
"Absence of proof is not
proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP
what I've posted or just have questions? Please email me!!! Click on the blue envelope under my screen name!